Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


neuropathy already??
Jan 10, 2007

Hi

Im sorry I dont think this question belongs in this forum but I have been trying to get an awnser from Dr. Bob for the last 2 weeks and have not gotten any responses and am desperate. I'll understand if you dont wish to respond. I'll try and make it short.

I had a possible exposure to HIV 10 weeks ago. 4 weeks after developed symptoms of ARS.

Tested negative at 36 day mark.

7-8 weeks post exposure still feeling extremely fatigued and have developed nerve pain in hands and feet (mostly feet). Sometimes its hard to walk.

Hands fall asleep at night and feet sometimes burn and tingle.

Have read that most people have about 5 years after ARS symptoms before developing anything else. Could I have developed peripheral neuropathy after only 2 months of having the virus??? Would that mean Im a rapid progressor and will die fairly soon?

Please Help

Thank you

Response from Dr. Henry

This forum is exclusively for discussion of side effects of antiretroviral therapy.



Previous
mch
Next
CPR test

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement